# SDR AALA20121201012

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 41,982 hours, 10,440 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL INTERNAL WEB AT RIB 11 BENT AND CRACKED.  WEB AND CHORD REPLACED PER B757 AARD 51-00-05-1 AND 51-20-00-1.
